Locally Atomic Upper Locally Distributive Lattices.
Mathematische Annalen, Tome 175 (1968), pp. 320-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__175_161672,
author = {S.P. AVANN},
title = {Locally {Atomic} {Upper} {Locally} {Distributive} {Lattices.}},
journal = {Mathematische Annalen},
pages = {320--336},
year = {1968},
volume = {175},
zbl = {0157.34203},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__175_161672/}
}
S.P. AVANN. Locally Atomic Upper Locally Distributive Lattices.. Mathematische Annalen, Tome 175 (1968), pp. 320-336. http://geodesic.mathdoc.fr/item/MAN_1968__175_161672/